Alert archive / California / Wind Advisories in 2014
Wind Advisory 65, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Sep 27, 2014, 3:01 AM PDT. It took effect at Sep 27, 2014, 3:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2014, 3:01 AM PDT (10:01 UTC)
- In effect from
- Sep 27, 2014, 3:00 PM PDT
- Expired
- Sep 28, 2014, 2:37 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
361 WWUS76 KLOX 271001 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 301 AM PDT SAT SEP 27 2014 ...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON... ...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING... .GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH IN THE FOOTHILLS. ACROSS SOUTHERN SANTA BARBARA COUNTY...THE GUSTY NORTHERLY WINDS HAVE DIMINISHED EARLY THIS MORNING. HOWEVER...THE NORTHERLY WINDS ARE EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH). CAZ039-052-271915- /O.EXP.KLOX.WI.Y.0064.000000T0000Z-140927T1000Z/ /O.NEW.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 301 AM PDT SAT SEP 27 2014 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND NEAR MONTECITO HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-271915- /O.NEW.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 301 AM PDT SAT SEP 27 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS. * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING...BEFORE DIMINISHING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
3 follow-up statements
895 WWUS76 KLOX 271907 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1207 PM PDT SAT SEP 27 2014 ...GUSTY WESTERLY WINDS ACROSS THE ANTELOPE VALLEY THIS AFTERNOON... ...GUSTY SUNDOWNER WINDS LATE THIS AFTERNOON AND EVENING... .GUSTY WESTERLY WINDS ARE EXPECTED TO DEVELOP ACROSS THE ANTELOPE VALLEY THIS AFTERNOON...AND CONTINUE THROUGH THIS EVENING. WIND GUSTS TO 45 MPH CAN BE EXPECTED...WITH LOCAL GUSTS AROUND 50 MPH IN THE FOOTHILLS. ACROSS SOUTHERN SANTA BARBARA COUNTY...GUSTY NORTHERLY WINDS ARE EXPECTED TO INCREASE AGAIN LATE THIS AFTERNOON AND EVENING REACHING ADVISORY THRESHOLDS (GUSTS 35 TO 45 MPH). CAZ039-052-280400- /O.CON.KLOX.WI.Y.0065.140928T0000Z-140928T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1207 PM PDT SAT SEP 27 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH. * TIMING...WINDS WILL BEGIN TO INCREASE THIS AFTERNOON...PEAK IN STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND NEAR MONTECITO HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-280400- /O.CON.KLOX.WI.Y.0065.140927T2200Z-140928T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1207 PM PDT SAT SEP 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...SOUTHWEST TO WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS AROUND 50 MPH IN THE FOOTHILLS. * TIMING...WINDS WILL INCREASE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING...BEFORE DIMINISHING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
864 WWUS76 KLOX 280310 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 810 PM PDT SAT SEP 27 2014 ...GUSTY NORTHWEST TO NORTH WINDS CONTINUE TONIGHT ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST... ...WIND ADVISORY CANCELLED FOR ANTELOPE VALLEY... .GUSTY NORTHWEST TO NORTH WINDS CONTINUE TONIGHT ACROSS THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST...WITH GUSTS IN THE 35 TO 45 MPH RANGE. WINDS IN THE ANTELOPE VALLEY HAVE BEGUN TO DIMINISH...ALLOWING FOR THE CANCELLATION OF THE WIND ADVISORY IN THAT AREA. CAZ059-280415- /O.CAN.KLOX.WI.Y.0065.000000T0000Z-140928T0600Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 810 PM PDT SAT SEP 27 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE BEGUN TO DIMINISH ACROSS THE ANTELOPE VALLEY THIS EVENING...HOWEVER BREEZY CONDITIONS WILL CONTINUE TONIGHT INTO SUNDAY. $$ CAZ039-052-281000- /O.CON.KLOX.WI.Y.0065.000000T0000Z-140928T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 810 PM PDT SAT SEP 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH...STRONGEST BELOW AND THROUGH PASSES AND CANYONS. * TIMING...WINDS WILL PEAK IN STRENGTH THIS EVENING...AND GRADUALLY WEAKEN TONIGHT. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND NEAR MONTECITO HILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ GOMBERG
470 WWUS76 KLOX 280937 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 237 AM PDT SUN SEP 28 2014 CAZ039-052-281045- /O.CAN.KLOX.WI.Y.0065.000000T0000Z-140928T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 237 AM PDT SUN SEP 28 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. THE SUNDOWNER HAS ENDED. THERE WILL BE SOME LOCAL GUSTS TO 25 MPH THROUGH 600 AM PDT. THERE WILL BE SUNDOWNER WINDS AGAIN TONIGHT AND MONDAY NIGHT. MONDAY NIGHTS WINDS WILL LIKELY MEET ADVISORY CRITERIA. $$ ASR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Sep 27, 2:55 AM PDT, 6 minutes earlier.
Area forecast discussion, Sep 27, 2:55 AM PDT, 6 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 255 AM PDT SAT SEP 27 2014 .SYNOPSIS... A COOLING TREND WILL CONTINUE THROUGH THIS WEEKEND AS AN UPPER LEVEL LOW PRESSURE SYSTEM SETTLES OVER CENTRAL CALIFORNIA AND NEVADA. GRADUAL WARMING IS THEN EXPECTED THROUGH THE MIDDLE OF NEXT WEEK AS THE UPPER LOW MOVES EAST. MORE SIGNIFICANT WARMING IS POSSIBLE LATER NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE GREAT BASIN AND OFFSHORE FLOW DEVELOPS. && .SHORT TERM (TODAY-MON)...LATEST ACARS SOUNDING NEAR LAX INDICATED A VERY WEAK INVERSION OVER THE AREA. EVIDENCE OF THIS IS RANDOM LOW CLOUDS FORMING...DISSIPATING AND REFORMING ONCE AGAIN. OVERALL SKIES ARE MOSTLY CLEAR ACROSS THE COASTAL WATERS WITH PARTLY CLOUDY SKIES OVER THE SANTA BARBARA CENTRAL COAST...SANTA YNEZ VALLEY AND INTERIOR SECTIONS OF SLO ANS SBA COUNTIES. WITH NORTHERLY FLOW CONTINUING OVER THE SAN JOAQUIN VALLEY...EXPECT CLOUDS TO CONTINUE TO BANK UP AGAINST THE NORTHERN SLOPES OF THE SBA/VENTURA COUNTY MTNS THIS MORNING. CONFIDENCE IS LOW THAT LOW CLOUDS WILL BECOME MORE WIDESPREAD ACROSS THE LA COUNTY COAST AND VALLEYS BY SUNRISE. THE WIND ADVISORY FOR THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST WILL BE ALLOWED TO EXPIRE AT 3 AM THIS MORNING...THERE WILL BE ISOLATED GUSTS TO 40 MPH AROUND LAS FLORES CYN EARLY THIS MORNING. ANOTHER WIND ADVISORY WILL BE ISSUED ONCE AGAIN FOR THE SAME AREA VALID LATE THIS AFTERNOON THROUGH LATE TONIGHT AS SUNDOWNER WINDS SHOULD REDEVELOP ONCE AGAIN. A WIND ADVISORY WILL ALSO BE ADDED FOR THE ANTELOPE VALLEY THIS AFTERNOON THROUGH THIS EVENING FOR GUSTY SW TO W WINDS AS THE UPPER TROUGH HANGS AROUND INTO SUNDAY. THERE COULD BE SOME LOCAL BLOWING SAND AND DUST WHICH COULD LOWER VISIBILITY TO LESS THAN A QUARTER MILE AT TIMES. SYNOPTICALLY...A CUTOFF UPPER LOW WAS LOCATED JUST SOUTH OF SACRAMENTO THIS MORNING. THE UPPER LOW WILL SLOWLY MOVE EAST INTO NEVADA LATE TODAY. A FAIRLY STRONG VORT MAX WILL SWING OVER THE CENTRAL COAST THIS MORNING THEN INTO LA COUNTY THIS AFTERNOON. MODELS WERE HINTING AT A SLUG OF 850-700 MB MOISTURE TO MOVE ACROSS THE LA COUNTY MTNS THIS AFTERNOON. THERE WILL BE ENOUGH INSTABILITY OVER THE SAN GABRIEL MOUNTAINS TO JUSTIFY A SLIGHT CHANCE FOR THUNDERSTORMS. PRECIPITABLE WATERS WERE NOT IMPRESSIVE BY ANY MEANS...BUT THERE SHOULD BE ENOUGH PVA WITH THIS VORT MAX DURING THE AFTERNOON HOURS THAT STORMS SHOULD BE ABLE TO INITIALIZE AND WITH DECENT LIFT BE ABLE TO KICK OFF A FEW THUNDERSTORMS. FLASH FLOODING WILL NOT BE AN ISSUE DUE TO LIMITED MOISTURE AND MEAN STEERING FLOW WILL BE RELATIVELY STRONG. OTHERWISE...EXPECT PARTLY CLOUDY SKIES ACROSS INTERIOR LOCATIONS TODAY WITH MOSTLY SUNNY SKIES EXPECTED FOR COAST AND COASTAL VALLEYS TODAY. HIGH TEMPS WILL CONTINUE TO TREND COOLER TODAY...WITH MOST INTERIOR AREAS REMAINING IN THE 70S...WELL BELOW NORMAL FOR THIS TIME OF YEAR. FOR TONIGHT...THE MARINE LAYER SHOULD BECOME BETTER ORGANIZED AS THE INVERSION SHOULD STRENGHTEN OVER THE REGION. THE MARINE LAYER IS EXPECTED TO DEEPEN TO 2500 FEET OVER LA/VTU COUNTIES. IF STRATUS DOES GET MORE ORGANIZED AS IT IS EXPECTED...LOW CLOUDS WILL NOT HAVE A PROBLEM PUSHING INLAND ACROSS THE VALLEYS TO THE COASTAL SLOPES OF THE MOUNTAINS. PATCHY DRIZZLE WILL BE LIKELY IN THE SAN FERNANDO AND SAN GABRIEL VALLEYS...ESPECIALLY IN THE FOOTHILLS WHERE BEST OROGRAPHIC LIFTING WILL OCCUR. ALTHOUGH THE MARINE LAYER INVERSION WILL BE DEEP...IT LOOKS LIKE IT BE FAIRLY STRONG WHICH SHOULD MAKE IT TOUGHER TO SCOUR OUT. THERE ARE TWO SCENARIOS HERE...IF THE MARINE LAYER DEEPENS TO OVER 3000 FT...THERE COULD BE A REVERSE CLEARING DAY WHERE BEACHES WOULD CLEAR OUT QUICKER WHILE LOW CLOUDS LINGER ACROSS THE VALLEY FOOTHILLS INTO THE LATE MORNING OR EARLY AFTERNOON HOURS. OR...LOW CLOUDS WILL BE A LITTLE SLOWER TO BURNOFF ACROSS THE VALLEYS THEN TO THE BEACHES IN THE AFTERNOON. LOW CLOUDS SHOULD STAY SOUTH OF THE SANTA BARBARA SOUTH COAST DUE TO SUNDOWNER WINDS. THE UPPER LOW WILL MOVE LITTLE ON SUNDAY AS IT REMAINS OVER NEVADA. A COUPLE OF VORT LOBES ROTATE AROUND THE LOW ONCE AGAIN...BUT MAINLY EAST OF OUR FORECAST AREA. THIS SHOULD BE ENOUGH TO KEEP SKIES PARTLY CLOUDY OVER THE MOUNTAINS AND INTERIOR AREAS. WILL LET FUTURE SHIFTS LOOK CLOSER IF THERE IS A REMOTE CHANCE OF SHOWERS ACROSS INLAND AREAS FOR SUNDAY. HIGH TEMPS WILL INCREASE A FEW DEGREES ACROSS COASTAL AREAS...BUT SHOULD BE SIMILAR OR MAYBE A DEGREE WARMER FOR INTERIOR AREAS. BY MONDAY THE UPPER LOW BEGINS TO FILL IN AND QUICKLY MOVE INTO THE CENTRAL PLAINS LEAVING MOST OF CALIFORNIA UNDER BROAD NW FLOW ALOFT. TEMPERATURES WILL REBOUND NICELY MONDAY TO MORE NORMAL FOR THIS TIME OF YEAR. THERE WILL BE NIGHT THROUGH MORNING LOW CLOUDS FOR MOST COAST AND COASTAL VALLEYS. .LONG TERM (TUE-FRI)...BOTH THE GFS AND ECMWF CONTINUE TO ADVERTISE A VERY WARM AND DRY LONG TERM FORECAST. BROAD NW FLOW WILL CONTINUE OVER THE REGION INTO TUESDAY WITH WEAK OFFSHORE SURFACE GRADIENTS SETTING UP. THIS WILL ALLOW FOR SOME ADDITIONAL WARMING ON TUESDAY WITH WARMEST VALLEYS REACHING THE LOWER 90S. A MORE SIGNIFICANT WARMING EVENT IS EXPECTED WED-FRI AS AN UPPER RIDGE OFF THE EASTERN PAC WILL BUILD AS IT NUDGES EASTWARD OVER THE STATE. THE MARINE LAYER WILL BECOME MORE SHALLOW UNDER THE DOME OF HIGHER PRESSURE LIMITING LOW CLOUDS AND POSSIBLE DENSE FOG TO COASTAL AREAS. IF THE MODELS CONTINUE TO STAY CONSISTENT...A SIGNIFICANT HEAT WAVE COULD BE IN STORE FROM WED THROUGH NEXT WEEKEND. THE UPPER RIDGE IS IN A FAVORABLE POSITION TO ADD SOME UPPER LEVEL OFFSHORE SUPPORT WITH STRONGER OFFSHORE SURFACE GRADIENTS BY THURSDAY. AT THE LEAST...HOT CONDITIONS WITH TEMPS REACHING THE UPPER 90S TO LOWER 100S CAN BE EXPECTED FOR THE LA/VTU VALLEYS WITH VERY WARM CONDITIONS FOR COASTAL AREAS. THERE COULD ALSO BE A HEIGHTENED FIRE DANGER DUE TO THE HIGH TEMPS...GUSTY CONDITIONS AND LOW RELATIVE HUMIDITY LEVELS. CONTINUE TO MONITOR THE SITUATION OVER THE NEXT FEW DAYS AS WE DRAW CLOSER WITH MORE DETAILS. && .AVIATION...DISCUSSION WILL BE UPDATED WITH 12Z TAF PACKAGE. && .MARINE...27/205 AM... FOR THE OUTER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS CONTINUING THROUGH TONIGHT. NORTHWEST WINDS WILL DECREASE A BIT ON SUNDAY AFTERNOON...BUT THERE WILL BE A CHANCE OF SMALL CRAFT CONDITIONS CONTINUING SUNDAY AND MONDAY (ESPECIALLY AROUND POINT CONCEPTION). FOR THE INNER WATERS...HIGH CONFIDENCE IN SMALL CRAFT CONDITIONS ACROSS THE WESTERN SANTA BARBARA CHANNEL THROUGH TONIGHT...AS WELL AS THE INNER WATERS FROM POINT PIEDRAS BLANCAS TO POINT SAL DEVELOPING THIS AFTERNOON AND CONTINUING THROUGH THIS EVENING. FOR THE WATERS FROM POINT MUGU TO SAN MATEO POINT...EXPECT ONLY LOCAL GUSTS TO 25 KT THIS AFTERNOON AND EVENING ACROSS THE WESTERN PART OF THE WATERS. FOR SUNDAY AND MONDAY...EXPECT WINDS TO REMAIN BELOW ADVISORY LEVELS ALTHOUGH SOME LOCAL GUSTS TO 25 KT MAY BE POSSIBLE ACROSS THE WESTERN SANTA BARBARA CHANNEL IN THE AFTERNOON AND EVENING HOURS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...KAPLAN AVIATION/MARINE...RAT SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 26, 6:00 AM PDT, 21 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI SEP 26 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY SUNDOWNER WINDS WILL DEVELOP LATER THIS AFTERNOON ACROSS THE SANTA YNEZ MOUNTAINS AND WIND PRONE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST AND PERSIST THROUGH THE OVERNIGHT HOURS. HIGH SURF WILL CONTINUE THROUGH MID MORNING FOR THE CENTRAL COAST WITH SURF 8 TO 11 FEET. THERE WILL CONTINUE TO BE HIGH RIP CURRENT RISKS ACROSS ALL BEACHES TODAY. A GALE WARNING FOR NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS IS IN EFFECT FOR THE OUTER WATERS THROUGH LATE TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 2:33 AM PDT | Small Craft Advisory | LOX | 24 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.